# SDR ASAA2016040616267

- Difficulty date: April 6, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 34,362 hours, 10,400 cycles
- System (JASC): 4960 · APU Controls
- Part: Resolver
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CSS FAIL MSG RECEIVED.  ACFT GROUNDED. APU MAINTENANCE HISTORY HAS FAULT CODE 49031175, FCU RESOLVER CIRCUIT SHOWS BAD, LOGGED 18 TIMES IN THE LAST 20 STARTS.  OLDEST BEING 158 STARTS AGO STARTING ON MAR 09, 2016.  FAULT HISTORY, MAINT MESSAGE 49-31016, OVERTEMPERATURE SHUTDOWN, 6 STARTS OLD.  CURRENT STATUS, NO FAILURES FOUND.
